# SDR AALA20011818

- Difficulty date: September 25, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Engine: Rroyce RB211535*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Rt And Lt
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

LAX - FLT 161 - ON TAKEOFF, ENGINE EGT 901 DEGREES AND RT ENGINE EGT 914 DEGREES FOR APPROX FIVE SECONDS ALL OTHER ENGINE INDICATIONS NORMAL.  PERFORMED EEC BITE TPU BITE BVCU BITE ON BOTH RIGHT AND LEFT ENGINE NO FAULTS NOTED PERFORMED EGT BALLAST AND COMPENSATOR RESISTANCE CHECK ON BOTH ENGINES PER MM.  RESISTORS CHECKED GOOD CHECKED EGT HARNESSES LOOSE OR CORRODED CONNECTION HARNESSES CHECK GOOD ON BOTH ENGINE PER FIM 71-05-00 FIG 121 AND 116 ACCOMPLISHED BORESCOPE INSPECTION ON HP IP AND COMBUSTION SECTION PER MCM CARDS 4224 AND 4223 ON LEFT AND RIGHT ENGINES REF TFI 7723B6 FOR DISPOSITION.
